# SDR FDEA200903261047

- Difficulty date: March 26, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,587 hours, 10,422 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112507
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, LONGERON SPLICE FITTING STA 5-123 S-25R AROUND FASTENER.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II, REVISION 40. NEW LONGERON SPLICE FITTING FABRICATED AS PER DRAWING A5A7112, REVISION D. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
